| Lot Number |
VPFA010823 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Air Embolism (1697)
| Date of Event |
01/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
Event or Problem Description
It was reported that an air embolism has occurred.During a procedure, a versacross connect for polarsheath was selected for use.An air embolism occurred during an ablation with a polarsheath versacross connect device.Upon review, the device was believed to be a contributory to the air leak.Medwatch report# mw5153049.